And extremely high cholesterol- and I take lisinopril for high b/p I just found out today about the high cholesterol and my thyroid issue-- so much fun to get old! I just want to make sure when to take what---
Cardiovascular side effects have included symptoms of palpitations, hypertension (HBP), tachycardia, and angina which may be exacerbated in patients with underlying cardiovascular disorders.
I suggest you contact your dr. as Hypertension is a possible side effect.
If your doctor gave you the thyroid supplement, then they should know about your high blood pressure, and should be watching it. With low thyroid your system slows down, and can cause havoc with your health, including weight gain, which is not good for high blood pressure. With the supplementation, you should lose weight if you have gained any due to low thyroid. That in itself should help with the BP.
Best wishes to you, and I agree, getting old is not much fun, but then what is the alternative?
Hello msknowlton, & welcome to the site. Your doctor or pharmacist should tell you when to take whatever is prescribed. You cannot NOT take your thyroid meds or your HBP meds. My hubby is having the same sort of problems & more. As you age you have to become more proactive about your health & read, read, read. Know the side effects of each medication you are on. If you notice your blood pressure is becoming a problem, notify your doctor. You should be seeing a good endoctrinologist for all these concerns. If you are unsure as to when to take certain meds, a quick call to the doctor or pharmacist will give you the answer. Wishing you the best...
This will just replace the thyroid hormone you should have in your system. It shouldn't do anything to your heart. If you were to start on a very high dose I'd worry. The side effects happen when you get too much of it. You should always take your thyroid med on a totally empty stomach, with a full glass of water, with no other medications. That means as soon as you get up in the am, at least 30 min before you eat anything. So that solves the when for it. And the cholesterol med is at bedtime. I would monitor my blood pressure, and if it goes up, let the dr know. For the thyroid problem, I would see an endocrinologist. They are the specialists who deal with it.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 2 answers
Posted 13 Oct 2010 • 2 answers
Levothyroxine - I have been taking 112 MCG for a month, when will I start feeling like myself again?
Posted 11 Nov 2015 • 2 answers
Posted 12 Aug 2016 • 1 answer
I was on 100 mcg levothyroxine my endo changed the dose to 112 mcg now I'm having headaches every da
Posted 27 Jan 2017 • 1 answer